Behavior of the maximum term of a Dirichlet series that defines an entire function
Matematičeskie zametki, Tome 37 (1985) no. 1, pp. 41-47
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1985_37_1_a4,
author = {O. B. Skaskiv},
title = {Behavior of the maximum term of a {Dirichlet} series that defines an entire function},
journal = {Matemati\v{c}eskie zametki},
pages = {41--47},
year = {1985},
volume = {37},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1985_37_1_a4/}
}
O. B. Skaskiv. Behavior of the maximum term of a Dirichlet series that defines an entire function. Matematičeskie zametki, Tome 37 (1985) no. 1, pp. 41-47. http://geodesic.mathdoc.fr/item/MZM_1985_37_1_a4/